# SDR BJNA091001

- Difficulty date: October 11, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N43XA
- Make and model: Boeing 737-4S3
- Aircraft serial: 24796
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPEATIVE AT ROW 7.  REMOVED AND REPLACED BULB IAW AMM 33-51-02.  (K)
